MathSciNet Relay Station
MathSciNet bibliographic data
MR178586 (31 #2843) 65.90
Cooley, James W.; Tukey, John W. An algorithm for the machine calculation of complex Fourier series. Math. Comp. 19 1965 297–301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement